# SDR AWXA200501420

- Difficulty date: October 27, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298878
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED, THE L2 DOOR CUTOUT, AT BS 960 AND STR 17L, LOWER  FORWARD CORNER CRACKED, 1.1 INCHES IN LENGTH.  MAINTENANCE CUT OUT CRACKED ARE ON THE L2 DOOR.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 53-60-01-2R5.  INSTALLED FABRICATED REPAIR PARTS AT BS 960 AND STR 17L ON THE L2 DOOR CUTOUT IAW BOEING 737-300 SRM 53-60-01-2R5.
